# SDR CALA2023122103704

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151220200
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE 4EA DENTS AROUND TAIL JACKING POINT, REQUIRING EVALUATIONS. REPAIR 04EA DENTS AROUND TAIL JACKING POINT DOOR FR73 AND FR74 B STA: ST ENG BFM. REF ELB 7404529 FOR DMG. BETWEEN STGRS 31RH AND 31LH PER EC/RA 5351-01220, FOUND REPAIR IS PERMANENT REPAIR, NO MORE ACTION REQUIRED, APPLIED 04 DENT DOT PER GMM 06-35-05 IAW EC/RA 2060-01042.  INSPECTED AND FOUND SATISFACTORY.
